# SDR AALA202410044731

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 28,764 hours, 4,134 cycles
- Engine: Ge GENX1B70P2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL QTY #2 WENT FROM 20QTS TO 3QTS IN 2.5 HRS. AIRCRAFT RETRUND TO HND AND AN AMERGENCY WAS DECLARED LANDED WITH BOTH ENGINES AND WITHOUT INCIDENT.  MAINTENANCE FOUND OILD DRIP AT R ENG DRAIN MAST MFP TBV PORT. REPLACED AGB MFP SEAL IAW AMM72-64-01. PERFORMED TEST #4 PART POWER LEAK TEST. THEN NO LEAK PER AMM 71-00-00
